MathSciNet Relay Station
MathSciNet bibliographic data
MR1136919 (92m:40002) 40A25 (33B15)
de Doelder, P. J. On some series containing $\psi(x)-\psi(y)$ and $(\psi(x)-\psi(y))\sp 2$ for certain values of $x$ and $y$. J. Comput. Appl. Math. 37 (1991), no. 1-3, 125–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement